Andreas Neuenkirch
Citée par
Citée par
An Euler-type method for the strong approximation of the Cox–Ingersoll–Ross process
S Dereich, A Neuenkirch, L Szpruch
Proceedings of the royal society A: mathematical, physical and engineering …, 2012
First order strong approximations of scalar SDEs with values in a domain
A Neuenkirch, L Szpruch
Numerische Mathematik 128 (1), 103-136, 2014
The pathwise convergence of approximation schemes for stochastic differential equations
PE Kloeden, A Neuenkirch
LMS journal of Computation and Mathematics 10, 235-253, 2007
Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion
A Neuenkirch, I Nourdin
Journal of Theoretical Probability 20, 871-899, 2007
A Milstein-type scheme without Lévy area terms for SDEs driven by fractional Brownian motion
A Deya, A Neuenkirch, S Tindel
Annales de l'IHP Probabilités et statistiques 48 (2), 518-550, 2012
The exponential integrator scheme for stochastic partial differential equations: pathwise error bounds
PE Kloeden, GJ Lord, A Neuenkirch, T Shardlow
Journal of Computational and Applied Mathematics 235 (5), 1245-1260, 2011
Delay equations driven by rough paths
A Neuenkirch, I Nourdin, S Tindel
Pathwise approximation of stochastic differential equations on domains: higher order convergence rates without global Lipschitz coefficients
A Jentzen, PE Kloeden, A Neuenkirch
Numerische Mathematik 112, 41-64, 2009
Discretization of stationary solutions of stochastic systems driven by fractional Brownian motion
MJ Garrido-Atienza, PE Kloeden, A Neuenkirch
Applied Mathematics and Optimization 60 (2), 151-172, 2009
Convergence of numerical methods for stochastic differential equations in mathematical finance
P Kloeden, A Neuenkirch
Recent Developments in Computational Finance: Foundations, Algorithms and …, 2013
A least square-type procedure for parameter estimation in stochastic differential equations with additive fractional noise
A Neuenkirch, S Tindel
Statistical Inference for Stochastic Processes 17, 99-120, 2014
Exponential stability of stochastic evolution equations driven by small fractional Brownian motion with Hurst parameter in (1/2, 1)
LH Duc, MJ Garrido-Atienza, A Neuenkirch, B Schmalfuß
Journal of Differential Equations 264 (2), 1119-1145, 2018
An Adaptive Euler--Maruyama Scheme for Stochastic Differential Equations with Discontinuous Drift and its Convergence Analysis
A Neuenkirch, M Szölgyenyi, L Szpruch
SIAM Journal on Numerical Analysis 57 (1), 378-403, 2019
Multilevel Monte Carlo quadrature of discontinuous payoffs in the generalized Heston model using Malliavin integration by parts
M Altmayer, A Neuenkirch
SIAM Journal on Financial Mathematics 6 (1), 22-52, 2015
A random Euler scheme for Carathéodory differential equations
A Jentzen, A Neuenkirch
Journal of computational and applied mathematics 224 (1), 346-359, 2009
Optimal approximation of SDE's with additive fractional noise
A Neuenkirch
Journal of Complexity 22 (4), 459-474, 2006
Multilevel Monte Carlo for stochastic differential equations with additive fractional noise
PE Kloeden, A Neuenkirch, R Pavani
Annals of Operations Research 189, 255-276, 2011
Discretizing the fractional Lévy area
A Neuenkirch, S Tindel, J Unterberger
Stochastic Processes and their Applications 120 (2), 223-254, 2010
The Euler–Maruyama scheme for SDEs with irregular drift: convergence rates via reduction to a quadrature problem
A Neuenkirch, M Szölgyenyi
IMA Journal of Numerical Analysis 41 (2), 1164-1196, 2021
Optimal pointwise approximation of stochastic differential equations driven by fractional Brownian motion
A Neuenkirch
Stochastic processes and their applications 118 (12), 2294-2333, 2008
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20